Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a property of functions with non-negative derivatives at the origin and its application


Author: R. G. Laha
Journal: Bull. Amer. Math. Soc. 67 (1961), 148-150
DOI: https://doi.org/10.1090/S0002-9904-1961-10544-2
MathSciNet review: 0124447
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Dugué, Résultats sur les fonctions absolument monotones et applications à l'arithmétique de fonctions de type positif, C.R. Acad. Sci. Paris. vol. 244 (1957) pp.715-717. MR 83051
  • 2. D. Dugué, Sur le théorème de Lévy-Cramér, Publ. Inst. Statist. Univ. Paris vol. 6 (1957) pp. 213-225. MR 100901
  • 3. R. G. Laha, On functions having non-negative derivatives at the origin, Proc. Amer. Math. Soc., to appear. MR 124446
  • 4. Yu. V. Linnik, A problem on characteristic functions of probability distributions, (Russian) Uspehi. Mat. Nauk. vol. 10 (1955) pp. 137-138.
  • 5. L. V. Mamay, On the theory of characteristic functions, (Russian) Vestnik Leningrad Univ. vol. 15 (1960) pp. 85-99. MR 111990
  • 6. D. A. Raikov, On the decomposition of Gauss and Poisson laws, (Russian) Izv. Akad. Nauk SSSR. Ser. Mat. vol. 2 (1938) pp. 91-124.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10544-2

American Mathematical Society